# SDR USAA2014123100003

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 70,119 hours, 30,960 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H1407
- Condition: Faulty
- Location: Nlg
- Part time: 28,442 hours, 13,161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER LG RETRACTION, NOSE GEAR DOORS WOULD NOT CLOSE.  INDICATION ON WHEEL PAGE CONFIRMED WITH ACFT BUFFETING.  RECYCLED GEAR, SAME RESULT.  NOSE GEAR DOORS CLOSED 3 MINUTES LATER & STAYED CLOSED.  REPLACED THE NLG ACTUATING CYLINDER IAW AMM 32-31-16-400-001-A.  OPERATIONS CHECKED GOOD.
